# SDR MASA200700164

- Difficulty date: March 26, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 5,604 hours, 4,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2610 SAV.  CAPTAIN REPORTED THIRD AFT CEILING EMERGENCY LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
